Keywords = Analytic functions
A new univalent integral operator defined by the Opoola differential operator

Articles in Press, Corrected Proof, Available Online from 16 September 2023

10.22075/ijnaa.2023.30730.4477

Bitrus Sambo; Timothy Oloyede Opoola


Bounds of the fifth Toeplitz determinant for the classes of functions with bounded turnings

Volume 14, Issue 7, July 2023, Pages 99-106

10.22075/ijnaa.2022.24382.2732

Hormoz Rahmatan


An application of the power series distribution for univalent function classes with positive coefficients

Volume 14, Issue 5, May 2023, Pages 259-265

10.22075/ijnaa.2022.22768.2414

Murugusundaramoorthy Gangadharan; Sibel Yalçın; Elif Yaşar; Serkan Çakmak


On the Fekete-Szego problem associated with generalized fractional operator

Volume 14, Issue 1, January 2023, Pages 25-32

10.22075/ijnaa.2022.28132.3811

Ammar S. Issa; Maslina Darus


Coefficient estimates and Fekete-Szegő inequalities for a new subclass of m-fold symmetric bi-univalent functions satisfying subordinate conditions

Volume 14, Issue 1, January 2023, Pages 3145-3154

10.22075/ijnaa.2022.28824.4000

Eszter Gavriş; Şahsene Altınkaya


Coefficient estimates for subclasses of analytic functions related to Bernoulli's lemniscate and an application of Poisson distribution series

Volume 13, Issue 2, July 2022, Pages 237-251

10.22075/ijnaa.2020.21296.2244

Murugusundaramoorthy Gangadharan; Teodor Bulboacă


Estimating coefficients for subclasses of meromorphic bi-univalent functions involving the polylogarithm function

Volume 13, Issue 1, March 2022, Pages 3085-3092

10.22075/ijnaa.2022.6054

Shamil Ibrahim Ahmed; Ahmed Khalaf Radhi


Coefficient bounds of m-fold symmetric bi-univalent functions for certain subclasses

Volume 12, Special Issue, December 2021, Pages 71-82

10.22075/ijnaa.2021.4845

Nihad Hameed Shehab; Abdul Rahman S. Juma


New results on fourth-order Hankel determinants for convex functions related to the sine function

Volume 12, Special Issue, December 2021, Pages 2339-2352

10.22075/ijnaa.2021.6269

Bassim Kareem Mihsin; Waggas Galib Atshan; Shatha S. Alhily


Subordination and superordination results of multivalent functions associated with the Dziok-Srivastava operator

Volume 12, Issue 1, May 2021, Pages 997-1008

10.22075/ijnaa.2019.17226.1916

Tamer Seoudy; M. K. Aouf; Teodor Bulboacă


Strong differential subordination and superordination of analytic functions associated with Komatu operator

Volume 4, Issue 2, October 2013, Pages 26-44

10.22075/ijnaa.2013.22

M. P. Jeyaramana; T. K. Suresh; E. Keshava Reddy


The convexity of the integral operator on the class of $B(\mu,\alpha)$

Volume 3, Issue 2, November 2012, Pages 44-48

10.22075/ijnaa.2012.41

L. Stanciu; D. Breaz